- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Clinical and Developmental Immunology
Volume 2013 (2013), Article ID 814973, 14 pages
Posttransplant Lymphoproliferative Disease after Pediatric Solid Organ Transplantation
1Department of Pediatric Hematology and Oncology, Hannover Medical School, 30625 Hannover, Germany
2Integrated Research and Treatment Center Transplantation, Hannover Medical School, 30625 Hannover, Germany
3Dr. von Haunersches Kinderspital, Ludwig-Maximilians-University Munich, 80337 Munich, Germany
4Clinical Cooperation Group Pediatric Tumorimmunology, Children’s Hospital, University of Technology Munich, Helmholtz Center Munich, 80804 Munich, Germany
Received 6 May 2013; Revised 8 August 2013; Accepted 9 August 2013
Academic Editor: Luca Gattinoni
Copyright © 2013 Martin Mynarek et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [3 citations]
The following is the list of published articles that have cited the current article.
- Lawrence P. Iu, Jane C. Yeung, Florence Loong, and Alan K. Chiang, “Successful treatment of intraocular post-transplant lymphoproliferative disorder with intravenous rituximab,” Pediatric Blood & Cancer, 2014.
- Zeinab M. Alazouny, Eman M. Mohamed, and Gehan A. Ahmed, “Effect of cyclosporine A on the structure of adult albino rat testis and the role of lycopene supplementation,” The Egyptian Journal of Histology, vol. 37, no. 2, pp. 292–303, 2014.
- Manoj Jain, “Posttransplant lymphoproliferative disorder following kidney transplant,” Indian Journal of Transplantation, 2014.